American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. C. Zachmanoglou. An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones . Trans. Amer. Math. Soc. 140 (1969) 109-115. MR 0240442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Walter Littman. Decay at infinity of solutions to partial differential equations with constant coefficients . Trans. Amer. Math. Soc. 123 (1966) 449-459. MR 0197951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin Schechter. On the dominance of partial differential operators . Trans. Amer. Math. Soc. 107 (1963) 237-260. MR 0188613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1